REAL

Items where Author is "Artés, Joan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Artés, Joan and Mota, Marcos and Rezende, Alex (2021) Structurally unstable quadratic vector fields of codimension two: families possessing a finite saddle-node and an infinite saddle-node. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (35). pp. 1-89. ISSN 1417-3875

Artés, Joan and Llibre, Jaume and Schlomiuk, Dana and Vulpe, Nicolae (2015) Global configurations of singularities for quadratic differential systems with exactly three finite singularities of total multiplicity four. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (49). pp. 1-60. ISSN 1417-3875

Artés, Joan and Llibre, Jaume and Rezende, Alex and Schlomiuk, Dana and Vulpe, Nicolae (2014) Global configurations of singularities for quadratic differential systems with exactly two finite singularities of total multiplicity four. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (60). pp. 1-43. ISSN 1417-3875

This list was generated on Sun Oct 17 05:43:39 2021 CEST.